Pacific Journal of Mathematics

Some generalizations of metric spaces.

Jack G. Ceder

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 105-125.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037537

Mathematical Reviews number (MathSciNet)
MR0131860

Zentralblatt MATH identifier
0103.39101

Subjects
Primary: 54.35

Citation

Ceder, Jack G. Some generalizations of metric spaces. Pacific J. Math. 11 (1961), no. 1, 105--125. https://projecteuclid.org/euclid.pjm/1103037537


Export citation

References

  • [1] R. H.^Bing, Metrization of topological spaces, Canadian J. Math., 3 (1951), 175-186.
  • [2] E. Cech, On bicompact spaces, Ann. Math., 38 (1937), 823-844.
  • [3] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math., 1 (1951), 353-367.
  • [4] J. L. Kelley, General Topology, New York, Van Nostrand Co., Inc., 1955.
  • [5] L. F. McAuley, A relation between perfect separability, completeness andnormality in semi-metric spaces, Pacific J. Math., 6 (1956), 315-326.
  • [6] E. A. Michael, Yet another note on paracompact spaces, Proc. Amer. Math. Soc, 10 (1959), 309-314.
  • [7] E. A. Michael, Continuous selection I, Ann. Math., 63 (1956), 361-382.
  • [8] E. A. Michael, On a class of partially ordered sets, Amer. Math. Monthly, 67 (1960), 448- 449.
  • [9] E. A. Michael, Another note on paracompact spaces, Proc. Amer. Math. Soc, 8 (1957), 822- 828.
  • [10] K. Morita, On spaces having the weak topology with respect to closed coverings, II, Proc. Japan Acad., 30 (1954), 711-717.
  • [11] K. Morita, Closed mappings and metric spaces, Proc. Japan Acad., 32 (1956), 10-14.
  • [12] J. Nagata, On a necessary and sufficient condition of metrizability,J. Inst. Polytech., Osaka City Univ., 1 (1950), 93-100.
  • [13] J. Nagata, A contribution to the theory of metrization, J. Inst. Polytech., Osaka City Univ., 8 (1957), 185-192.
  • [14] Yu. M. Smirnov, A necessary and sufficient condition for metrizability of atopological space, Doklady Akad. Nauk S. S. S. R., (N. S.), 77 (1951), 197-200.
  • [15] Yu. M. Smirnov, On metrization of topological spaces, Uspehi Matem. Nauk, 6 (1951), 100-111.
  • [16] R. H. Sorgenfrey, On the topological product of paracompact spaces, Bull. Amer. Math. Soc, 53 (1947), 631-632.
  • [17] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc, 7 (1956), 690-700.
  • [18] H. Wallman, Lattices and topological spaces, Ann. Math., 39 (1938), 112-126.
  • [19] J. H. C. Whitehead, Combinatorial homotopy, I, Bull. Amer. Math. Soc, 55 (1949), 213- 245.